# SDR SWIA2024092000004

- Difficulty date: September 3, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 48,478 hours, 41,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Main Pax
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON THE PAX DOOR FORWARD SIDE, HALFWAY DOWN FROM THE TOP WITH DOOR OPEN.    (FILED OPEN)    REPAIRED DAMAGE ON THE PAX DOOR FORWARD SIDE, HALFWAY DOWN FROM THE TOP WITH THE DOOR OPEN (INNER SKIN BETWEEN DATUM 3-4 AT FS 311.75) WITH REFERENCE TO REO 601R-52-11-3028 REV "--" DATED 2024-09-09.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  SEE CHILD CAMP FOR EDDY CURRENT INSPECTION.
